Title: Asymptotics of an estimator of a robust spread functional
Authors: Hössjer, O. ×
Rousseeuw, Peter
Croux, Christophe #
Issue Date: 1996
Publisher: Statistica Sinica
Series Title: Statistica Sinica vol:6 issue:2 pages:375-388
ISSN: 1017-0405
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science